Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ahmedmorsi

9 Months In, Darkening Of Skin?

Recommended Posts

So I'm completely clear (with a minor breakout every now and then) and that's obviously great. However the issue I have is that my skin now tans very easily. I used to think it was related to the actual bp was darkening my skin due to some sort of reaction but I know now it is due to the bp making my skin more sensitive to the sun.

It's really annoying, I literally get a couple of shades darker just from spending 10 minutes in the sun. I apply sunscreen every morning and try to avoid the sun when I can but that is not helping. I only get back to my natural skin tone after spending a week or so not going out before the sun sets.

Is there any other way to combat this? other than applying tons of sunscreen (which is not a good look/feeling) or staying home?

thank you!

Share this post


Link to post
Share on other sites

Acne medications, including benzoyl peroxide and especially AHA's can make the skin more sun sensitive. You may want to switch to a higher spf product and wear a wide brimmed hat when you are outdoors.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×